| Model Number |
777000 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the generator exhibited a faulty aux board.There were no reports of patient involvement.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Device was returned and based on the results of the investigation, the root cause of the switch test failing was due to the auxiliary board being faulty.The root cause of the aux board becoming faulty is not known, but is likely due to general wear and tear over years.A dhr review will not be performed as this device has been serviced before/serviced multiple times.A review of the previous service was performed.The previous service had no abnormalities noted that could have attributed to the failures in this complaint.Because of this it is likely that the issues reported in this complaint were not from the service of this device olympus will continue to monitor the field performance of this device.